Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 34, NWS Lubbock, TX

June 1, 2007Hall County, Texas

NWS Lubbock, TX issued this tornado warning at Jun 1, 2007, 2:21 PM CDT for Hall County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2007, 2:21 PM CDT (19:21 UTC)
Expired
Jun 1, 2007, 2:45 PM CDT
In force
24 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

County Hall County, TX

The radar

The Lubbock radar (KLBB), 142 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:03 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 7.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1384 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1384 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 011921
TORLUB
TXC191-011945-
/O.NEW.KLUB.TO.W.0034.070601T1921Z-070601T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
221 PM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 245 PM CDT

* AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED NEAR NORTHFIELD...OR ABOUT
  18 MILES WEST OF CHILDRESS...MOVING EAST AT 25 MPH.

* THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN HALL COUNTY.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3438 10062 3432 10060 3432 10043 3447 10044

$$
1 follow-up statement
000 
WWUS54 KLUB 011930
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
230 PM CDT FRI JUN 1 2007

TXC191-011945-
/O.CON.KLUB.TO.W.0034.000000T0000Z-070601T1945Z/
HALL TX-
230 PM CDT FRI JUN 1 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN HALL COUNTY...

AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 6 MILES NORTHEAST OF
NORTHFIELD...OR ABOUT 16 MILES WEST OF CHILDRESS...MOVING EAST AT 15
MPH.

THE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WILL OTHERWISE
REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN HALL COUNTY.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER,PLEASE CALL THE NATIONAL WEATHER SERVICE AT
8 0 6 7 4 5 1 2 9 0.

LAT...LON 3438 10056 3432 10056 3432 10043 3440 10042

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 1, 11:38 AM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 1, 11:38 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1138 AM CDT FRI JUN 1 2007

.UPDATE...
VISIBLE SATELLITE IMAGERY DEPICTS THE MERGER OF TWO BOUNDARIES
ACROSS THE NORTHERN TIER OF OUR FORECAST AREA...AND THE LOWER
VALUES OF THE KLBB REFLECTIVITY DATA SHOWS THE LINEAR NATURE OF
THIS FEATURE AS IT STRETCHES FROM BOVINA TO DIMMITT TO TULIA TO
SILVERTON. STRONG THUNDERSTORM ACTIVITY IN RANDALL/COTTER/CARSON
AND ARMSTRONG COUNTIES ACROSS THE NORTHERN PANHANDLE CONTINUES TO
SHOW SIGNS OF WEAKENING...AND ADDITIONAL CONVECTION IS EXPECTED IN
THE VICINITY OF THE AFOREMENTIONED BOUNDARY THIS AFTERNOON. NAM
MODEL OUTPUT IN RELATIVE PHASE WITH THIS ACTIVITY IN CONJUCTION
WITH A SHORTWAVE SEEN ON WATER VAPOR CROSSING THE NM/TX STATE
LINE. IN ADDITION...THE AREA RESIDES IN A UPWARD ASCENT REGION/LEFT
FRONT QUADRANT OF AN UPPER TROPOSPHERIC JET STREAK.

HAVE INCREASED MAX TEMPS A FEW DEGREES FOR THE SOUTHERN HALF OF
THE FORECAST AREA...AND INCREASED THUNDERSTORM CHANCES AREA
WIDE...WITH AN EMPHASIS ON THE NORTHERN HALF OF THE AREA THIS
AFTERNOON AND THE SOUTHERN HALF FOR TONIGHT.  BML.10

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        84  60  82  56  82 /  60  50  20  30  40
TULIA         81  60  80  59  81 /  60  60  20  30  30
PLAINVIEW     84  60  81  61  83 /  60  60  20  30  30
LEVELLAND     87  61  82  61  84 /  50  50  20  20  20
LUBBOCK       87  62  82  63  84 /  50  50  20  20  20
BROWNFIELD    87  63  83  62  86 /  20  40  20  20  20
CHILDRESS     83  65  81  64  84 /  60  60  20  30  20
SPUR          87  64  82  64  84 /  40  50  20  30  20
ASPERMONT     87  65  84  66  85 /  20  50  30  30  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10
Hazardous weather outlook, Jun 1, 11:59 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1159 AM CDT FRI JUN 1 2007

TXZ021>044-021700-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1159 AM CDT FRI JUN 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER ALL OF THE
EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS
TODAY AND EARLY TONIGHT. BUT THERE IS ALSO POTENTIAL FOR PORTIONS
OF THIS AREA TO BE UPGRADED TO A MODERATE RISK LATER TODAY. RICH
MOISTURE AND A VERY UNSTABLE AIRMASS WILL LIKELY INTERACT WITH AN
APPROACHING COLD FRONT...NUMEROUS BOUNDARIES...AND FAVORABLE UPPER
LEVEL FORCING TO INITIATE STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE INTERACTIONS WILL BE VERY COMPLEX...SO
IT WILL BE DIFFICULT TO PIN-POINT AREAS WITH GREATER RISK. THROUGH
EARLY AFTERNOON...AN OUTFLOW BOUNDARY DRAPED ACROSS THE NORTHERN
ROLLING PLAINS AND EXTREME SOUTHERN PANHANDLE WILL LIKELY BE A
FOCUS FOR DEVELOPMENT. AND ACTIVITY IS EXPECTED TO EXPAND INTO
THE WESTERN AND CENTRAL SOUTH PLAINS FROM EASTERN NEW MEXICO
LATER TODAY. THE ENTIRE AREA WILL HAVE A RISK FOR SEVERE STORMS
WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

FLOODING

DUE TO RECENT HEAVY RAINS...SOILS OVER MUCH OF THE REGION REMAIN
MOIST TO NEARLY SATURATED. HEAVY RAIN POTENTIAL LATER TODAY COULD
LEAVE ISOLATED TOTALS FROM ONE TO TWO INCHES WHICH MAY PRODUCE
LOCALIZED FLASH FLOODING. MANY OTHER AREAS COULD EXPERIENCE BRIEF
EPISODES OF EXCESSIVE STORM WATER RUN-OFF.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE SATURDAY AND SUNDAY. A
COLD FRONT WILL BE IN OR NEAR THE AREA THROUGH THE WEEKEND AND IS
EXPECTED TO SERVE AS THE FOCUS FOR THUNDERSTORM DEVELOPMENT
DURING THE AFTERNOON AND OVERNIGHT HOURS. AN UNSTABLE ATMOSPHERE
AND SUFFICIENT WIND PROFILES WILL LIKELY AID IN SOME STORMS
BECOMING SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON OR THIS
EVENING.

In the hours before

Local storm report, Jun 1, 8:36 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
836 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     10 SW PADUCAH           33.91N 100.43W
05/31/2007  M60.00 MPH       COTTLE             TX   MESONET

            REPORTED BY THE WEST TEXAS MESONET.

&&

FBOWSER
Special weather statement, Jun 1, 12:39 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1239 PM CDT FRI JUN 1 2007

TXZ024-025-011830-
BRISCOE TX-HALL TX-
1239 PM CDT FRI JUN 1 2007

...STRONG THUNDERSTORM ACROSS HALL AND BRISCOE COUNTIES...

AT 1237 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES WEST OF CAPROCK CANYON ST. PARK...OR
ABOUT 7 MILES NORTHWEST OF QUITAQUE...MOVING NORTHEAST AT 20 MPH.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Jun 1, 1:30 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
130 PM CDT FRI JUN 01 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             SUDAN                   34.07N 102.53W
05/31/2007  E1.00 INCH       LAMB               TX   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED BY A SPOTTER

0617 PM     HAIL             3 ESE SPRINGLAKE        34.22N 102.26W
05/31/2007  E1.50 INCH       LAMB               TX   SKYWARN SPOTTER

            PING PONG BALL SIZED HAIL ON THE GROUND TO THE EAST OF
            SPRINGLAKE

0622 PM     HAIL             1.5 E COTTON CENTER     33.99N 101.97W
05/31/2007  E0.88 INCH       HALE               TX   PUBLIC

            NICKEL SIZED HAIL REPORTED BY THE PUBLIC

0645 PM     HAIL             3 S TULIA               34.49N 101.77W
05/31/2007  E1.75 INCH       SWISHER            TX   LAW ENFORCEMENT

            TULIA PD REPORTED GOLF BALL SIZED HAIL THREE MILES
            SOUTH OF TULIA ON U.S. HIGHWAY 87

0710 PM     HAIL             6 NW PETERSBURG         33.93N 101.67W
05/31/2007  E1.00 INCH       HALE               TX   SKYWARN SPOTTER

            SPOTTERS REPORTED QUARTER SIZED HAIL NORTHWEST OF
            PETERSBURG

0756 PM     HAIL             3 W PETERSBURG          33.87N 101.65W
05/31/2007  E1.75 INCH       HALE               TX   LAW ENFORCEMENT

0809 PM     HAIL             PETERSBURG              33.87N 101.60W
05/31/2007  E1.75 INCH       HALE               TX   PUBLIC

            RELAYED BY BROADCAST MEDIA

0815 PM     HAIL             1 S COTTON CENTER       33.98N 101.99W
05/31/2007  E0.75 INCH       HALE               TX   SKYWARN SPOTTER

            PENNY SIZE HAIL ALONG 179 SOUTH OF COTTON CENTER

0815 PM     FLASH FLOOD      FLOYDADA                33.98N 101.34W
05/31/2007                   FLOYD              TX   LAW ENFORCEMENT

            STREETS IN AND AROUND FLOYDADA WERE COVERED WITH WATER
            AT LEAST CURB DEEP.

0815 PM     HAIL             FLOYDADA                33.98N 101.34W
05/31/2007  E1.50 INCH       FLOYD              TX   LAW ENFORCEMENT

0818 PM     TORNADO          2 S PETERSBURG          33.84N 101.60W
05/31/2007                   HALE               TX   FIRE DEPT/RESCUE

            RALLS FD REPORTS TORNADO JUST SOUTH OF PETERSBURG

0818 PM     HAIL             12 SW FLOYDADA          33.86N 101.48W
05/31/2007  E2.50 INCH       FLOYD              TX   EMERGENCY MNGR

0822 PM     HAIL             PETERSBURG              33.87N 101.60W
05/31/2007  E1.75 INCH       HALE               TX   BROADCAST MEDIA

            HAIL IS COVERING THE GROUND IN PETERSBURG

0827 PM     TORNADO          3.5 NW CONE             33.83N 101.43W
05/31/2007                   CROSBY             TX   FIRE DEPT/RESCUE

            2 BRIEF TORNADOES REPORTED NW OF CONE REPORTED BY RALLS
            FIRE DEPARTMENT

0830 PM     HAIL             PLAINVIEW               34.19N 101.72W
05/31/2007  E2.75 INCH       HALE               TX   LAW ENFORCEMENT

0835 PM     TSTM WND GST     COTTON CENTER           33.99N 101.99W
05/31/2007  E60 MPH          HALE               TX   PUBLIC

0840 PM     TORNADO          2 N RALLS               33.71N 101.38W
05/31/2007                   CROSBY             TX   FIRE DEPT/RESCUE

            TORNADO MOVING ESE TOWARDS CROSBYTON. RPRTD BY RALLS
            FD.

0842 PM     HAIL             11 SW FLOYDADA          33.87N 101.47W
05/31/2007  E0.75 INCH       FLOYD              TX   PUBLIC

0845 PM     HAIL             3 N SPADE               33.97N 102.15W
05/31/2007  E1.75 INCH       LAMB               TX   PUBLIC

0845 PM     HAIL             14 ENE PLAINS           33.27N 102.60W
05/31/2007  E0.88 INCH       YOAKUM             TX   PUBLIC

            HAIL 7 N OF US HIGHWAY 87 NEAR BRONCO LOST CROPS DUE TO
            THE HAIL. POWER LINES WERE DOWNED NEAR TOKIO.

0850 PM     HAIL             2 W PLAINS              33.19N 102.86W
05/31/2007  E1.00 INCH       YOAKUM             TX   LAW ENFORCEMENT

0854 PM     HAIL             11 SW FLOYDADA          33.87N 101.47W
05/31/2007  E1.25 INCH       FLOYD              TX   PUBLIC

0902 PM     HAIL             2 S PLAINS              33.16N 102.83W
05/31/2007  E1.00 INCH       YOAKUM             TX   LAW ENFORCEMENT

0910 PM     FLASH FLOOD      13 SW FLOYDADA          33.85N 101.50W
05/31/2007                   FLOYD              TX   SKYWARN SPOTTER

            FLASH FLOODING REPORTED BETWEEN 1 MILE WEST OF
            PETERSBURG TO 1 MILE EAST OF PETERSBURG.

0910 PM     FLASH FLOOD      1 W PETERSBURG          33.87N 101.61W
05/31/2007                   HALE               TX   SKYWARN SPOTTER

            FLASH FLOODING REPORTED BETWEEN 1 MILE WEST OF
            PETERSBURG TO 1 MILE EAST OF PETERSBURG. ALONG HIGHWAY
            54...ROADS ARE FLOODED AND IMPASSABLE.

0926 PM     HAIL             FLOYDADA                33.98N 101.34W
05/31/2007  E0.75 INCH       FLOYD              TX   EMERGENCY MNGR

0932 PM     FLASH FLOOD      1 W PETERSBURG          33.87N 101.61W
05/31/2007                   HALE               TX   SKYWARN SPOTTER

            FLASH FLOODING REPORTED BETWEEN 1 MILE WEST OF
            PETERSBURG TO 1 MILE EAST OF PETERSBURG. ALONG HIGHWAY
            54...ROADS ARE FLOODED AND IMPASSABLE.

0953 PM     FLASH FLOOD      FLOYDADA                33.98N 101.34W
05/31/2007                   FLOYD              TX   EMERGENCY MNGR

            WIDESPREAD FLOODING REPORTED

1025 PM     TSTM WND GST     3 N ROARING SPRINGS     33.94N 100.86W
05/31/2007  M59 MPH          MOTLEY             TX   MESONET

            REPORTED BY WEST TEXAS MESONET.

1110 PM     TSTM WND GST     10 SW PADUCAH           33.91N 100.43W
05/31/2007  M60 MPH          COTTLE             TX   MESONET

            REPORTED BY THE WEST TEXAS MESONET.

1115 PM     HAIL             2 SW PADUCAH            33.99N 100.33W
05/31/2007  E0.88 INCH       COTTLE             TX   FIRE DEPT/RESCUE

            REPORTED BY PADUCAH FIRE DEPARTMENT

&&

JDV
Special weather statement, Jun 1, 2:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
206 PM CDT FRI JUN 1 2007

TXZ026-032-011930-
CHILDRESS TX-COTTLE TX-
206 PM CDT FRI JUN 1 2007

...STRONG THUNDERSTORM ACROSS COTTLE AND CHILDRESS COUNTIES...

AT 205 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING
A STRONG THUNDERSTORM 5 MILES SOUTH OF TELL...OR ABOUT 12 MILES
SOUTHWEST OF CHILDRESS...MOVING NORTHEAST AT 25 MPH. THIS STORM MAY
PRODUCE SMALL HAIL AND WIND GUSTS UP TO 50 MPH.

A SEVERE THUNDERSTORM WAS LOCATED OVER HALL COUNTY ALONG HIGHWAY 86
BETWEEN TURKEY AND ESTELLINE. THIS STORM WILL MOVE INTO CHILDRESS
COUNTY AFTER 230 PM.

BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:07 PM CDTSevere Thunderstorm WarningLUBCochran53 min
May 31, 7:11 PM CDTSevere Thunderstorm WarningLUBHale64 min
May 31, 7:41 PM CDTTornado WarningLUBCrosby, Floyd, Hale, Lubbock34 min
May 31, 7:44 PM CDTSevere Thunderstorm WarningLUBYoakum46 min
May 31, 7:50 PM CDTSevere Thunderstorm WarningLUBLamb55 min
May 31, 8:00 PM CDTSevere Thunderstorm WarningLUBCochran30 min
May 31, 8:15 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale, Lubbock60 min
May 31, 8:15 PM CDTTornado WarningLUBCrosby45 min
May 31, 8:21 PM CDTTornado WarningLUBFloyd, Hale39 min
May 31, 8:21 PM CDTTornado WarningLUBFloyd, Hale39 min
May 31, 8:31 PM CDTSevere Thunderstorm WarningLUBYoakum59 min
May 31, 8:35 PM CDTFlash Flood WarningLUBFloyd, Hale115 min
May 31, 8:53 PM CDTTornado WarningLUBFloyd52 min
May 31, 8:56 PM CDTTornado WarningLUBHale34 min
May 31, 9:01 PM CDTSevere Thunderstorm WarningLUBTerry59 min
May 31, 9:12 PM CDTSevere Thunderstorm WarningLUBLubbock63 min
May 31, 9:30 PM CDTFlash Flood WarningLUBYoakum60 min
May 31, 9:30 PM CDTSevere Thunderstorm WarningLUBYoakum16 min
May 31, 9:39 PM CDTTornado WarningLUBFloyd36 min
May 31, 9:49 PM CDTSevere Thunderstorm WarningLUBCrosby56 min
May 31, 10:13 PM CDTSevere Thunderstorm WarningLUBMotley62 min
May 31, 11:18 PM CDTSevere Thunderstorm WarningLUBCottle57 min
May 31, 11:44 PM CDTSevere Thunderstorm WarningLUBLamb31 min
May 31, 11:45 PM CDTSevere Thunderstorm WarningLUBKent30 min
Jun 1, 12:15 AM CDTSevere Thunderstorm WarningLUBKent19 min
Jun 1, 12:47 AM CDTSevere Thunderstorm WarningLUBStonewall43 min
Jun 1, 1:14 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall46 min
Jun 1, 1:57 PM CDTSevere Thunderstorm WarningLUBHall48 min
Jun 1, 2:35 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle55 min
Jun 1, 3:00 PM CDTSevere Thunderstorm WarningLUBHall, Motley30 min
Jun 1, 3:28 PM CDTSevere Thunderstorm WarningLUBCottle32 min
Jun 1, 4:01 PM CDTSevere Thunderstorm WarningLUBCottle29 min
Jun 1, 5:16 PM CDTSevere Thunderstorm WarningLUBKing29 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.